Advertisement

Ukrainian Mathematical Journal

, Volume 65, Issue 11, pp 1670–1680 | Cite as

Codecomposition of a Transformation Semigroup

  • M. Sabbaghan
  • F. Ayatollah Zadeh Shirazi
  • A. Hosseini
Article
  • 41 Downloads

The present paper deals with the concept of “codecomposition” of a transformation semigroup interacting with the phase semigroup. In this way, we distinguish new classes of transformation semigroups with meaningful relations, e.g., we show the class of all distal transformation semigroups ⊂, the class of all transformation semigroups decomposable into distal semigroups ⊂, and the class of all transformation semigroups (here, is strict inclusion).

Keywords

Transformation Group Strict Inclusion Invariant Subset Topological Semigroup Discrete Topology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. U. Bronstein, Extensions of Minimal Transformation Groups, Sijthoff & Noordhoff (1979).Google Scholar
  2. 2.
    H. Chu, “Some inheritance theorems in topological dynamics,” J. London Math. Soc., 43, 168–170 (1968).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    R. Ellis, Lectures on Topological Dynamics, Benjamin, New York (1969).Google Scholar
  4. 4.
    M. Garcia and G. H. Hedlund, “The structure of minimal sets,” Bull. Amer. Math. Soc., 54, 954–964 (1948).CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    E. Glasner, M. Megrelishvili, and V. V. Uspenskij, “On metrizable enveloping semigroups,” Isr. J. Math., 164, 317–332 (2008).CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Sh. Glasner, “Proximal flows,” Lect. Notes Math., Springer-Verlag, Berlin (1976), Vol. 517.Google Scholar
  7. 7.
    W. H. Gottschalk, “Powers of homeomorphisms with almost periodic properties,” Bull. Amer. Math. Soc., 50, 222–227 (1944).CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    W. H. Gottschalk, “Orbit-closure decompositions and almost periodic properties,” Bull. Amer. Math. Soc., 50, 915–919 (1944).CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    J. J. Rotman, “An introduction to algebraic topology,” Grad. Texts Math., Springer-Verlag, New York, 119 (1988).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • M. Sabbaghan
    • 1
  • F. Ayatollah Zadeh Shirazi
    • 1
  • A. Hosseini
    • 2
  1. 1.College of SciencesUniversity of TehranTehranIran
  2. 2.University of GuilanRashtIran

Personalised recommendations